# SDR DL72E951110

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Str 1l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION PER EO 4-59253-3AD, FOUR DIFFERENT VERTICAL STABILIZER STRINGERS WERE FOUND CRACKED.  THE CRACK LOCATIONS ARE STR8L AT STA 180.6, STR 9L AT STA 133.8, STR 7R AT STA 133.8, AND STR 1L AT STA 39.809.  IN ACCORDANCE WITH M/M 55-30-0, PG. 803, AND S/B 727-55-0075, REV 2, THE STRINGERS WERE REPAIRED.
